Alert archive / Arkansas / Wind Advisories in 2014
Wind Advisory 2, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Feb 19, 2014, 2:01 PM CST for 34 counties in Arkansas. It took effect at Feb 20, 2014, 6:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2014, 2:01 PM CST (20:01 UTC)
- In effect from
- Feb 20, 2014, 6:00 AM CST
- Expired
- Feb 20, 2014, 9:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
761 WWUS74 KLZK 192001 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 201 PM CST WED FEB 19 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201200- /O.NEW.KLZK.WI.Y.0002.140220T1500Z-140221T0100Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 201 PM CST WED FEB 19 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CST THURSDAY. * EVENT...GUSTY WINDS WILL SPREAD ACROSS THE FORECAST AREA ON THURSDAY. * AREAS AFFECTED...MOST OF ARKANSAS. * TIMING...ADVISORY LEVEL WINDS WILL BEGIN WITHIN A FEW HOURS OF SUNRISE. THESE WINDS WILL LAST INTO THE EARLY EVENING HOURS BEFORE SUBSIDING. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH ARE EXPECTED...WITH GUSTS OF 35 TO 40 MPH. * IMPACTS...GUSTY WINDS WILL CREATE ROUGH CONDITIONS ON AREA LAKES. ALSO...DEAD OR WEAKENED TREES COULD FALL AS A RESULT OF THESE WINDS AND LEAD TO LOCALIZED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
861 WWUS74 KLZK 200331 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 931 PM CST WED FEB 19 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201200- /O.EXT.KLZK.WI.Y.0002.140220T1200Z-140221T0100Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 931 PM CST WED FEB 19 2014 ...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 7 PM CST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM TO 7 PM CST THURSDAY. * EVENT...GUSTY WINDS WILL SPREAD ACROSS MUCH OF ARKANSAS ON THURSDAY. THE HIGHEST WINDS ARE EXPECTED OVER THE HIGHER TERRAIN OF NORTHERN AND WESTERN ARKANSAS...AND IN THE DELTA REGION IN EASTERN ARKANSAS. * AREAS AFFECTED...A LARGE PART OF ARKANSAS. * TIMING...ADVISORY LEVEL WINDS WILL BEGIN WITHIN A FEW HOURS OF SUNRISE. THESE WINDS WILL LAST INTO THE EARLY EVENING HOURS BEFORE SUBSIDING. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH ARE EXPECTED...WITH GUSTS OF 35 TO 45 MPH. A FEW PLACES MAY SEE WIND GUSTS APPROACHING 50 MPH. * IMPACTS...GUSTY WINDS WILL CREATE ROUGH CONDITIONS ON AREA LAKES. ALSO...DEAD OR WEAKENED TREES COULD FALL AS A RESULT OF THESE WINDS AND LEAD TO LOCALIZED POWER OUTAGES. HIGH PROFILE VEHICLES MAY HAVE SOME DIFFICULTY...ESPECIALLY ON ELEVATED ROADWAYS AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 57
227 WWUS74 KLZK 201050 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 450 AM CST THU FEB 20 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-202200- /O.CON.KLZK.WI.Y.0002.140220T1200Z-140221T0100Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 450 AM CST THU FEB 20 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * EVENT...GUSTY WINDS WILL INCREASE ACROSS MUCH OF ARKANSAS TODAY. THE HIGHEST WINDS ARE EXPECTED OVER THE HIGHER TERRAIN OF NORTHERN AND WESTERN ARKANSAS...AND IN THE DELTA REGION ACROSS EASTERN ARKANSAS. * AREAS AFFECTED...A LARGE PART OF ARKANSAS. * TIMING...ADVISORY LEVEL WINDS WILL BEGIN THIS MORNING. THESE WINDS WILL LAST INTO THE EARLY EVENING HOURS BEFORE SUBSIDING. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH ARE EXPECTED...WITH GUSTS OF 35 TO 45 MPH. A FEW PLACES MAY SEE WIND GUSTS APPROACHING 50 MPH. * IMPACTS...GUSTY WINDS WILL CREATE ROUGH CONDITIONS ON AREA LAKES. ALSO...DEAD OR WEAKENED TREES COULD FALL AS A RESULT OF THESE WINDS AND LEAD TO LOCALIZED POWER OUTAGES. HIGH PROFILE VEHICLES MAY HAVE SOME DIFFICULTY...ESPECIALLY ON ELEVATED ROADWAYS AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 44
302 WWUS74 KLZK 202340 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 540 PM CST THU FEB 20 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-210300- /O.EXT.KLZK.WI.Y.0002.000000T0000Z-140221T0300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 540 PM CST THU FEB 20 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * EVENT...GUSTY WINDS WILL CONTINUE ACROSS MUCH OF ARKANSAS THIS EVENING. THE HIGHEST WINDS ARE EXPECTED OVER THE HIGHER TERRAIN OF NORTHERN AND WESTERN ARKANSAS...AND IN THE DELTA REGION ACROSS EASTERN ARKANSAS. * AREAS AFFECTED...A LARGE PART OF ARKANSAS. * TIMING...WINDS WILL SUBSIDE IN THE HOURS AFTER SUNSET. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH ARE EXPECTED...WITH GUSTS OF 35 TO 45 MPH. * IMPACTS...GUSTY WINDS WILL CREATE ROUGH CONDITIONS ON AREA LAKES. ALSO...DEAD OR WEAKENED TREES COULD FALL AS A RESULT OF THESE WINDS AND LEAD TO LOCALIZED POWER OUTAGES. HIGH PROFILE VEHICLES MAY HAVE SOME DIFFICULTY...ESPECIALLY ON ELEVATED ROADWAYS AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 57
589 WWUS74 KLZK 210256 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 856 PM CST THU FEB 20 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-210400- /O.EXP.KLZK.WI.Y.0002.000000T0000Z-140221T0300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 856 PM CST THU FEB 20 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. $$ 57
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Feb 19, 11:40 AM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Feb 19, 11:40 AM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1140 AM CST WED FEB 19 2014 .AVIATION... OVERALL VFR FLIGHT CONDITIONS ARE EXPECTED OVER NORTHERN AR. VFR CEILINGS WITH PATCHY MVFR CONDITIONS CENTRAL AR...WHILE MVFR CONDITIONS WITH ISOLATED IFR CONDITIONS OVER SOUTHERN AR. CEILINGS WILL GRADUALLY RAISE THIS AFTERNOON TO EVENING AND BECOME MORE VFR WHILE AREAS OF MVFR. WINDS WILL BE NE TO E OVER NORTHERN AND CENTRAL AREAS WHILE SOUTH OVER SOUTHERN AR WITH SPEEDS 5 TO 15 MPH. AN ISOLATED SHOWER MAY BE SEEN IN THE AFTERNOON TO EVENING HOURS. TONIGHT...VFR AND AREAS OF MVFR CEILINGS WITH AREAS OF FOG FORMING. BETTER CHANCES OF RAIN OVER NORTHERN AR OVERNIGHT. WINDS WILL INCREASE TO 5 TO 15 MPH OVERNIGHT. (59) && .PREV DISCUSSION... /ISSUED 959 AM CST WED FEB 19 2014/ .UPDATE... UPDATED THE FORECAST THIS MORNING TO REMOVE MENTION OF FOG AND ALSO ADJUST EXPECTED HIGH TEMPERATURES FOR TODAY. A FRONTAL BOUNDARY REMAINS STALLED ACROSS THE SOUTH PART OF THE STATE TODAY...WITH WIDESPREAD STRATUS NOTED ACROSS CENTRAL AND SOUTHERN ARKANSAS. LOWERED HIGHS IN AREAS WHERE THIS STRATUS IS PREVALENT...AND BUMPED UP HIGHS A DEGREE OR TWO IN THE NORTH WHERE ONLY HIGH CLOUDS EXIST. THESE WERE NOT SIGNIFICANT CHANGES BUT ENOUGH TO WARRANT REISSUING ZONES AND AN UPDATED DISCUSSION. ALSO TOOK OUT MENTION OF FOG IN SOUTHERN ARKANSAS FOR THE REST OF THE MORNING. A FEW PATCHES OF LIGHT FOG MAY STILL EXIST THROUGH NOON...BUT IN LARGE PART FOG HAS DISSIPATED AND SHOULD NO LONGER BE AN ISSUE. && PREV DISCUSSION... /ISSUED 445 AM CST WED FEB 19 2014/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT CDFNT WAS SITUATED ACRS CNTRL AR EARLY THIS MRNG. CONT TO SEE SOME ISOLD RADAR RETURNS ALONG THE BNDRY AND PLAN TO MAKE A LAST MINUTE CALL REGARDING POPS EARLY THIS MRNG BASED ON RADAR TRENDS. WL ALSO CONT TO MENTION PTCHY DENSE FOG ACRS CNTRL AND SRN AR DURG THE MRNG HRS. MODELS RMN IN GOOD AGREEMENT WITH OVERALL FCST TRENDS THE NEXT SEVERAL DAYS. THE AFOREMENTIONED CDFNT WL CONT TO DROP SWD INTO THE SRN PART OF THE AR BY MIDDAY BEFORE STALLING OUT. EXPECT THE BNDRY TO BEGIN RETURNING NWD AS A WARM FNT IS RESPONSE TO A STRENGTHENING UPR TROF MOVG EWD OUT OF THE ROCKIES AND INTO THE PLAINS STATES. KEPT A MENTION OF LOW CHC POPS ALONG AND N OF THE WARM FNT THIS AFTN AND TNGT. AS THE UPR TROF MOVES INTO THE PLAINS STATES LATER TNGT AND THU...AN ASSOCD SFC LOW WL DEEPEN VCNTY OF SRN KS/NRN OK. THE SFC LOW IS FCST TO TRACK QUICKLY NEWD TOWARD THE GREAT LAKES REGION BY THU EVENING. THE ASSOCD CDFNT...TRAILING SWD FM THE LOW...WL MOVE INTO WRN AR ARND MIDDAY THU AND EVENTUALLY EXIT ERN AR EARLY THU EVENING. WINDY CONDS ARE EXPECTED THU...WITH HEADLINES LIKELY NEEDED. PRIMARY FCST CONCERN WL BE CONVECTIVE TRENDS ASSOCD WITH THE CDFNT. MODELS CONT TO INDC THAT SCTD SHRA/TSRA WL FORM ALONG AND AHEAD OF THE FNT BY MIDDAY AS IT APCHS CNTRL AR. AREAL COVERAGE OF CONVECTION WL INCRS AS THE FNT APCHS THE MS RVR LATER THU AFTN. FCST MODEL SOUNDINGS INDC SBCAPE VALUES IN THE 500-750 J/KG RANGE ACRS ERN AR THU AFTN. THE AMOUNT OF AVAILABLE INSTABILITY WL BE DETERMINED BY THE AMT OF CLOUD COVER AND IF IT CAN SCT OUT AHEAD OF THE BNDRY DURG THE AFTN HRS. DUE TO THE FAST EWD PROGRESSION OF THE CDFNT...A NARROW LINE OF CONVECTION IS EXPECTED TO ACCOMPANY THE FNT WITH DAMAGING WIND GUSTS THE MAIN CONCERN...ESP AS THE BNDRY APCHS THE MS RVR AND POINTS EWD. HIGH PRES WL BLD IN BEHIND THE STORM SYS AND PERSIST OVR THE MID SOUTH HEADING INTO THE UPCOMING WEEKEND. SINCE THE AIRMASS IS OF PACIFIC ORIGIN...A SIG COOLDOWN IS NOT EXPECTED. ANOTHER FNTL WL DROP INTO NRN AR SAT NGT...BUT A LACK OF SIG MOISTURE WL PRECLUDE A MENTION OF PRECIP ATTM. LONG TERM...SUNDAY THROUGH TUESDAY VERY BROAD UPPER TROUGH WILL COVER MUCH OF THE CONUS EAST OF THE ROCKIES TO START THE LONG TERM. SURFACE HIGH PRESSURE WILL MOVE INTO THE STATE SUNDAY...WITH NORTHEAST WINDS PREVAILING. A WEAK SHORTWAVE WILL MOVE INTO THE REGION MONDAY...BUT WITH THE NORTHEAST WINDS AND DRIER AIR NEAR THE SURFACE...HAVE PUSHED BACK RAIN CHANCES UNTIL MONDAY NIGHT INTO TUESDAY...AND WILL KEEP ONLY SMALL CHANCES AT THAT. DUE TO THE COOLER AND DRIER AIR ACROSS THE NORTH...HAVE INCLUDED A RAIN/SNOW MIX...BUT CONFIDENCE IS NOT HIGH IN THE TEMPERATURE FORECAST. HOWEVER...MODEL TRENDS ARE SHOWING MUCH COOLER TEMPERATURES FOR THE END OF FEBRUARY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 63 55 70 32 / 10 30 60 10 CAMDEN AR 72 61 77 36 / 20 10 60 10 HARRISON AR 62 53 64 31 / 10 30 50 10 HOT SPRINGS AR 66 59 71 34 / 20 10 40 10 LITTLE ROCK AR 67 60 75 35 / 20 10 50 10 MONTICELLO AR 72 62 79 37 / 20 10 80 20 MOUNT IDA AR 66 59 69 33 / 20 10 30 10 MOUNTAIN HOME AR 63 53 66 31 / 10 30 50 10 NEWPORT AR 64 57 71 33 / 10 30 70 10 PINE BLUFF AR 69 60 76 36 / 20 10 70 20 RUSSELLVILLE AR 67 57 68 31 / 20 10 30 10 SEARCY AR 64 57 72 32 / 10 20 60 10 STUTTGART AR 66 60 74 34 / 20 10 70 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 64
Hazardous weather outlook, Feb 19, 9:40 AM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 940 AM CST WED FEB 19 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 940 AM CST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS WILL BE POSSIBLE OVER THE STATE THIS AFTERNOON AND EVENING...WITH BETTER CHANCES ACROSS THE NORTH OVERNIGHT. AN ISOLATED THUNDERSTORM MAY BE SEEN OVER NORTHERN ARKANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY UNSETTLED WEATHER IS IN THE FORECAST THURSDAY...AS A COLD FRONT MOVES INTO THE STATE. THUNDERSTORM CHANCES WILL INCREASE THURSDAY AFTERNOON...AND A FEW STORMS COULD BE STRONG TO SEVERE THURSDAY AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF THE STATE. THIS SITUATION WILL BE MONITORED CLOSELY...WITH DAMAGING WINDS THE MAIN CONCERN. DRY WEATHER IS EXPECTED FRIDAY AND SATURDAY. A COLD FRONT WILL MOVE INTO THE STATE SUNDAY FROM THE NORTH...BUT DUE TO A LACK OF MOISTURE...RAIN CHANCES WILL BE LIMITED. THE COOLER AIR BEHIND THIS FRONT WILL SET THE STAGE FOR THE NEXT SYSTEM TO MOVE THROUGH MONDAY NIGHT AND TUESDAY...WITH A RAIN SNOW MIX POSSIBLE ACROSS THE NORTHERN COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/59
Nearby
Wind Advisories in Arkansas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.